Alert archive / New Mexico / Flash Flood Warnings in 2022

Flash Flood Warning 73, NWS Albuquerque, NM

July 12, 2022San Miguel County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 12, 2022, 6:15 PM MDT for San Miguel County, New Mexico. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2022, 6:15 PM MDT (00:15 UTC)
Expired
Jul 12, 2022, 10:30 PM MDT
In force
4 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County San Miguel County, NM

The radar

The Albuquerque radar (KABX), 141 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2022-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 41 joules per kilogram.LCLEL10008507005003002001001 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2022-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
41 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
5174 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

568 
WGUS55 KABQ 130015
FFWABQ
NMC047-130430-
/O.NEW.KABQ.FF.W.0073.220713T0015Z-220713T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
615 PM MDT Tue Jul 12 2022

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  The Hermits Peak and Calf Canyon Burn Scar in...
  Northwestern San Miguel County in northeastern New Mexico...

* Until 1030 PM MDT.

* At 615 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain over the southern half of the Hermits Peak and Calf 
  Canyon Burn Scar. The expected rainfall rate is 1 to 2 inches in 1 
  hour. Flash flooding is ongoing or expected to begin shortly.

Excessive rainfall over the burn scar will impact the Tecolote Creek 
and Gallinas River drainage areas including Cabo Lucero Creek, Canon 
Mesteno, Ojitos Frios Creek, Tecolote Creek, Porvenir Canyon, Arroyo 
Pecos, Agua Zarca and Vegosa Creek. The debris flow can consist of 
rock, mud, vegetation and other loose materials.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding in and around the southern
           half of the Hermits Peak and Calf Canyon Burn Scar.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of areas in and around
           the Hermits Peak and Calf Canyon Burn Scar.

* Some locations that will experience flash flooding include...
  Las Vegas, El Porvenir, Montezuma, Storrie Lake State Park, 
  Mineral Hill, Gallinas, San Geronimo, San Pablo and Ojitos Frios, 
  and within the Porvenir and Gallinas River basins.

This includes the following highways...
	State Road 283 between Mile Markers 1 and 12...and
	near Mile Marker 14.
	State Road 65 between Mile Markers 1 and 14.
	State Road 518 between Mile Markers 1 and 9.
	Interstate 25 between Mile Markers 343 and 349.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Runoff from rainfall will cause elevated water levels within 
vulnerable drainages in and downstream of the Hermit's Peak/Calf 
Canyon burn area.

Do not camp along streams and rivers. Remain alert when hiking in 
steep, narrow canyons. Know where you are relative to low spots and 
drainages.



&&

LAT...LON 3582 10555 3582 10553 3579 10544 3575 10540
      3576 10535 3574 10520 3564 10520 3562 10519
      3557 10521 3553 10526 3546 10529 3545 10535
      3547 10540 3550 10545 3558 10550 3570 10555
      3572 10556 3575 10557 3578 10556

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

24
2 follow-up statements
467 
WGUS75 KABQ 130128
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
728 PM MDT Tue Jul 12 2022

NMC047-130430-
/O.CON.KABQ.FF.W.0073.000000T0000Z-220713T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Miguel NM-
728 PM MDT Tue Jul 12 2022

...FLASH FLOOD WARNING FOR THE HERMITS PEAK AND CALF CANYON BURN 
SCAR REMAINS IN EFFECT UNTIL 1030 PM MDT THIS EVENING FOR 
NORTHWESTERN SAN MIGUEL COUNTY...

At 728 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain over the Hermits Peak and Calf Canyon Burn Scar. Between 0.75 
and 1.5 inches of rain have fallen. Flash flooding is ongoing or 
expected to begin shortly.

Excessive rainfall over the burn scar will impact the Gallinas River 
drainage areas including Porvenir Canyon. The debris flow can 
consist of rock, mud, vegetation and other loose materials.

HAZARD...Flash flooding caused by thunderstorms in and around the
         Hermits Peak and Calf Canyon Burn Scar.

SOURCE...Radar.

IMPACT...Flooding of areas in and around the Hermits Peak and
         Calf Canyon Burn Scar.

Some locations that will experience flash flooding include...
  Las Vegas, El Porvenir, Montezuma, Storrie Lake State Park, 
  Mineral Hill, Gallinas, San Geronimo, San Pablo and Ojitos Frios.

This includes the following highways...
	State Road 283 between Mile Markers 1 and 12...and
	near Mile Marker 14.
	State Road 65 between Mile Markers 1 and 14.
	State Road 518 between Mile Markers 1 and 10.
	Interstate 25 between Mile Markers 344 and 348.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Runoff from rainfall will cause elevated water levels within 
vulnerable drainages in and downstream of the Hermit's Peak/Calf 
Canyon burn area.

Do not camp along streams and rivers. Remain alert when hiking in 
steep, narrow canyons. Know where you are relative to low spots and 
drainages.



&&

LAT...LON 3582 10555 3582 10553 3579 10544 3575 10540
      3576 10535 3574 10520 3564 10520 3562 10519
      3557 10521 3553 10526 3546 10529 3545 10535
      3547 10540 3550 10545 3558 10550 3570 10555
      3572 10556 3575 10557 3578 10556

FLASH FLOOD...RADAR INDICATED

$$

24
929 
WGUS75 KABQ 130421
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
1021 PM MDT Tue Jul 12 2022

NMC047-130431-
/O.EXP.KABQ.FF.W.0073.000000T0000Z-220713T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Miguel NM-
1021 PM MDT Tue Jul 12 2022

...FLASH FLOOD WARNING FOR THE HERMITS PEAK AND CALF CANYON BURN 
SCAR WILL EXPIRE AT 1030 PM MDT THIS EVENING FOR NORTHWESTERN SAN 
MIGUEL COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1200 AM MDT for portions of 
north central and northeast New Mexico.

LAT...LON 3582 10555 3582 10553 3579 10544 3575 10540
      3576 10535 3574 10520 3564 10520 3562 10519
      3557 10521 3553 10526 3546 10529 3545 10535
      3547 10540 3550 10545 3558 10550 3570 10555
      3572 10556 3575 10557 3578 10556

$$

15

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 5:35 PM MDT, 40 minutes earlier.

Area forecast discussion, Jul 12, 5:35 PM MDT, 40 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
535 PM MDT Tue Jul 12 2022

.AVIATION...
00Z TAF CYCLE
Upper level high pressure centered near the Four Corners will allow
storms to drift southward thru tonight. Guidance has been hinting at
a more organized storm cluster shifting south from northern NM across
KSAF, KABQ, and KAEG thru 05Z. SHRA/TS will form on outflow boundaries
elsewhere thru tonight with any direct hits capable of brief IFR to
MVFR from heavy rain. Mid level clouds will linger thru sunrise in
many areas before eroding by late morning. Another round of SHRA/TS
is expected around the higher terrain aft 19Z with slightly less
coverage than today and slow storm motion.

Guyer

&&

.PREV DISCUSSION...323 PM MDT Tue Jul 12 2022...
.SYNOPSIS...
Unsettled weather is expected to continue this week and weekend with
daily rounds of showers and thunderstorms possible. This will
continue the risk of burn scar flash flooding as slow and erratic
storm motion will persist. Temperatures will be within a few degrees
of normal with the exception of the eastern plains where
temperatures will be in and around the triple digits into the
weekend.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)...
With abundant monsoon moisture in place and higher PWATs due to last
night's moist backdoor front, scattered to numerous showers and
thunderstorms are forecast for this evening. There are still some
hints in the mesoscale models of a disturbance embedded in the
periphery of the 500 mb ridge (centered over the UT/AZ border)
tracking southward over the northern mountains through the evening.
Will continue the ongoing Flood Watch until midnight, although the
best chance for heavy rainfall after 9 pm should be over the Jemez
and southern Sangre de Cristos (Santa Fe and San Miguel Counties).

A downtick in thunderstorm coverage is forecast for Wednesday as the
high pressure circulation aloft moves more directly over the
forecast area and drier air filters southward over northern areas.
Slow and erratic storm motions should nonetheless lead to some heavy
rainers with the potential to produce flash flooding Wednesday
afternoon and evening, especially over southern and western areas
where PWATs should still be around 1-1.24 inches. The best chance
for showers and thunderstorms Wednesday afternoon will be over the
mountains, then over northwest areas during the evening. High
temperatures Wednesday afternoon will vary from around 4 degrees
above normal along the TX border to as much as 7 degrees below
normal over western parts of the forecast area.

LONG TERM...(THURSDAY THROUGH MONDAY)...
With the persistence of the Four Corners High, daily rounds of
showers and thunderstorms are expected throughout the long term.
After a slight downtick midweek, moisture is anticipated to surge
again through the Desert Southwest, with PWAT values increasing
everyday through early next week. Storm coverage over the weekend
will increase and the continued slow and erratic motion will
intensify the threat for locally heavy rainfall, especially across
recent burn scars. Otherwise, temperatures will be within a few
degrees of normal, with the exception of the eastern plains where
many locales will flirt with and surpass the triple digits.

44/12

&&

.FIRE WEATHER...
With the mid level high pressure circulation varying its centroid
over and the forecast area and Four Corners from day to day, and a
broad area of good monsoon moisture trapped underneath, daily rounds
of showers and thunderstorm will continue for the remainder of the
week.  The most widespread storms and greatest potential for locally
heavy rainfall are expected this evening due to the moist backdoor
front that arrived last night, then again at the end of the week and
over the weekend when another moist backdoor front and upper level
trough will cross. High temperatures are forecast to vary from a few
to several degrees above normal in the east each day, and from a few
to several degrees below normal in the west.

44

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flood Watch until midnight MDT tonight for the following zones...
NMZ211-213>215-228-229.

&&

In the hours before

Local storm report, Jul 12, 2:25 PM MDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
225 PM MDT TUE JUL 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND GST     1 ENE FORT SUMNER       34.49N 104.22W
07/11/2022  E73 MPH          DE BACA            NM   PUBLIC

            COLUMBIA SCIENTIFIC BALLOON FACILITY.

&&

42
Special weather statement, Jul 12, 3:01 PM MDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
301 PM MDT Tue Jul 12 2022

NMZ214-215-122130-
Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-
301 PM MDT Tue Jul 12 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL TAOS,
NORTH CENTRAL MORA AND SOUTHWESTERN COLFAX COUNTIES THROUGH 330 PM
MDT...

At 300 PM MDT, Doppler radar was tracking a strong thunderstorm near
Black Lake, or 22 miles east of Taos, moving south at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Angel Fire, Black Lake, Ocate, Coyote Creek State Park, Vietnam
Veterans Memorial State Park, Chacon, Ojo Feliz, Guadalupita and El
Turquillo.

This includes the following highways...
 Highway 64 between Mile Markers 271 and 278.
 State Road 121 between Mile Markers 3 and 8.
 State Road 434 between Mile Markers 8 and 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

Persons in campgrounds should seek sturdy shelter until this storm
passes.

&&

LAT...LON 3649 10505 3624 10493 3622 10495 3621 10492
      3618 10490 3618 10494 3616 10494 3615 10491
      3613 10490 3602 10513 3609 10538 3644 10534
TIME...MOT...LOC 2100Z 348DEG 12KT 3631 10518

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

24
Special weather statement, Jul 12, 4:06 PM MDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
406 PM MDT Tue Jul 12 2022

NMZ206-207-122230-
West Central Highlands-West Central Mountains-
406 PM MDT Tue Jul 12 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL CIBOLA
COUNTY THROUGH 430 PM MDT...

At 405 PM MDT, satellite and Doppler radar was tracking a strong
thunderstorm 10 miles southeast of El Morro, or 25 miles southwest
of Grants. This storm was nearly stationary.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
El Morro and Pine Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3482 10842 3516 10842 3504 10784 3473 10804
TIME...MOT...LOC 2205Z 283DEG 4KT 3493 10819

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

12
Special weather statement, Jul 12, 4:15 PM MDT, 2 hours before
Special Weather Statement
National Weather Service Albuquerque NM
415 PM MDT Tue Jul 12 2022

NMZ214-215-228-122300-
Far Northeast Highlands-Southern Sangre de Cristo Mountains-East
Slopes Sangre de Cristo Mountains-
415 PM MDT Tue Jul 12 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN MORA
COUNTY THROUGH 500 PM MDT...

At 414 PM MDT, Doppler radar was tracking a strong thunderstorm near
Coyote Creek State Park, or 12 miles northeast of Mora, moving south
at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mora, La Cueva, Ledoux, Cleveland, Coyote Creek State Park, Morphy
Lake State Park, Chacon, Holman, Ojo Feliz and El Turquillo.

This includes the following highways...
 State Road 94 between Mile Markers 13 and 18.
 State Road 121 between Mile Markers 0 and 8.
 State Road 283 near Mile Marker 13.
 State Road 434 between Mile Markers 0 and 18.
 State Road 518 between Mile Markers 21 and 40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Persons in campgrounds should seek sturdy shelter until this storm
passes.

&&

LAT...LON 3619 10538 3624 10510 3597 10491 3588 10518
      3593 10548
TIME...MOT...LOC 2214Z 353DEG 14KT 3613 10521

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

24
Special weather statement, Jul 12, 6:03 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
603 PM MDT Tue Jul 12 2022

NMZ214-215-228-229-130030-
Far Northeast Highlands-Southern Sangre de Cristo Mountains-East
Slopes Sangre de Cristo Mountains-Northeast Highlands-
603 PM MDT Tue Jul 12 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN SAN
MIGUEL AND SOUTHWESTERN MORA COUNTIES THROUGH 630 PM MDT...

At 602 PM MDT, Doppler radar was tracking a strong thunderstorm near
Tierra Monte, or 12 miles south of Mora. This storm was nearly
stationary.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Storrie Lake State Park, Ledoux, Sapello, Montezuma, Tierra Monte,
El Porvenir, Gascon, South Carmen, Manuelitas, San Geronimo, and the
Calf Canyon Hermits Peak burn scar.

This includes the following highways...
 State Road 65 between Mile Markers 2 and 14.
 State Road 94 between Mile Markers 1 and 14.
 State Road 105 between Mile Markers 0 and 9.
 State Road 266 between Mile Markers 0 and 6.
 State Road 276 between Mile Markers 0 and 5.
 State Road 283 between Mile Markers 5 and 12, and near Mile Marker
14.
 State Road 518 between Mile Markers 3 and 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3594 10543 3588 10503 3552 10533 3573 10562
TIME...MOT...LOC 0002Z 034DEG 2KT 3579 10537

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

12

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 6:03 PM MDTSpecial Weather StatementABQMora27 min
Jul 12, 6:20 PM MDTAreal Flood AdvisoryABQMora, Rio Arriba, San Miguel, Santa Fe3 hr
Jul 12, 6:39 PM MDTSpecial Weather StatementABQLos Alamos36 min
Jul 12, 6:44 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval, Santa Fe2 hr
Jul 12, 6:44 PM MDTSpecial Weather StatementABQBernalillo16 min
Jul 12, 6:52 PM MDTAreal Flood AdvisoryABQBernalillo113 min
Jul 12, 7:16 PM MDTSpecial Weather StatementABQSanta Fe29 min
Jul 12, 7:21 PM MDTFlash Flood Warning Considerable damage threatABQLos Alamos, Sandoval, Santa Fe4 hr
Jul 12, 8:07 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe113 min
Jul 12, 9:19 PM MDTAreal Flood AdvisoryABQMcKinley, Sandoval116 min
Jul 12, 10:40 PM MDTAreal Flood AdvisoryABQChaves, De Baca2 hr
Jul 12, 11:06 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe114 min
Jul 13, 12:49 PM MDTFlash Flood Warning Considerable damage threatABQCatron3 hr
Jul 13, 1:16 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro119 min
Jul 13, 2:09 PM MDTAreal Flood AdvisoryABQCibola, McKinley111 min
Jul 13, 2:13 PM MDTSpecial Weather StatementABQ32 min
Jul 13, 2:33 PM MDTAreal Flood AdvisoryABQCibola117 min
Jul 13, 4:33 PM MDTAreal Flood AdvisoryABQCatron117 min
Jul 13, 4:36 PM MDTAreal Flood AdvisoryABQSocorro114 min
Jul 13, 5:37 PM MDTAreal Flood AdvisoryABQSanta Fe113 min
Jul 13, 5:39 PM MDTSpecial Weather StatementABQSanta Fe36 min

Nearby

Flash Flood Warnings in New Mexico, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.